# SDR IPXA2015031687023

- Difficulty date: March 2, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 15,531 hours, 10,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53275449206
- Part serial: UNK
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN LT UNDER FLOOR CROSSBEAM TO SEAT TRACK ANGLE CRACKED AT FR 79 +Y1580 ACCOMPLISHED EO A300-5310-56920-A.
